# SDR WTAA960044

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 804
- System (JASC): 3242 · Brake
- Part: Maxaret
- Part number: AC63742
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX - LEFT BRAKE FAILED TO OPERATE ON TAXI OUT.  MAINTENANCE REPLACED LEFT BRAKE MAXARET.  LEFT BRAKE OPERATION NORMAL DURING TAXI CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
